Mathematical Research Letters

Volume 22 (2015)

Number 6

Further time regularity for fully non-linear parabolic equations

Pages: 1749 – 1766

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n6.a11

Authors

Héctor A. Chang-Lara (Department of Mathematics, Columbia University, New York, N.Y., U.S.A.)

Dennis Kriventsov (Department of Mathematics, University of Texas, Austin, Tx., U.S.A.)

Abstract

We establish Hölder estimates for the time derivative of solutions of fully non-linear parabolic equations that do not necessarily have $C^{2,\overline{\alpha}}$ estimates.

Keywords

further regularity in time, Hölder estimates, Krylov–Safonov

2010 Mathematics Subject Classification

35B45, 35B65, 35K10, 35K55

Full Text (PDF format)